# SDR SWAA000612

- Difficulty date: April 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 44,005 hours, 39,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE FALLING OUT OF CONTAINER.    REINSTALLED SLIDE ASSY PER MM.
